On the span invariant for cubic similarity

Tom 76 / 2001

Gianluca Gorni, Halszka Tutaj-Gasi/nska Annales Polonici Mathematici 76 (2001), 113-119 MSC: Primary 14R15. DOI: 10.4064/ap76-1-11

Streszczenie

Given a real $n\times n$ matrix $A$, we make some conjectures and prove partial results about the range of the function that maps the $n$-tuple $x$ into the entrywise $k$th power of the $n$-tuple $Ax$. This is of interest in the study of the Jacobian Conjecture.

Autorzy

  • Gianluca GorniDipartimento di Matematica e Informatica
    Università di Udine
    via delle Scienze 208
    33100 Udine, Italy
    e-mail
  • Halszka Tutaj-Gasi/nskaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek